# SDR TWAA0014901

- Difficulty date: September 26, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N941AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49925
- Aircraft time: 33,830 hours, 20,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT SECTION OF EGRESS LIGHTS AND THE AFT AIRSTAIR EMERGENCY LIGHT WERE INOPERATIVE.  REPLACED THE BATTERY PACK.  CHECK-C 2-22-00 STL.
